# SDR CALA2025100709741

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812629
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, R/H TRANSITION PANEL CORRODED ON UPPER SURFACE FROM BS 492 TO BS 500A APPROX. RBL- 24.  BLENDED AND REMOVED CORROSION IN SEVERAL AREAS 100% MATERIAL LOSS FOUND OUT OF LIMITS IAW  SRM 53-00-53-1A-2.  REMOVED DAMAGE TRANSITION PNL FROM FWD CARGO COMPARTMENT R/H BS 492 TO BS500A RBL 24 IAW: B737-900ER,SRM 51-40-02, RECEIVED NEW SHIELD AND LOCATE AND DRILLED IAW BAC DWG 143A8126 REV.A AND B737-900ER SRM 51-40-05. INSTALLED 1 EA NEW SHIELD AT FWD PIT R/H AREA, BS492 TO BS500A APPROX RBL -24 IAW: B737-900ER SRM 51-40-02 AND BAC DWG # 143A0080 REV:A.
